# SDR 2009FA0000502

- Difficulty date: May 19, 2009
- Submitted: June 8, 2009
- Operation: General aviation
- Make and model: Beech 95-B55B (T42A)
- Engine: Cont IO520*
- System (JASC): 6122 · Propeller Governor
- Part: Idler Assy
- Part number: 204864
- Condition: Failed
- Location: Governor
- Component: Governor, Woodward
- Component part number: B210800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED NDT/ CRACKED TOOTH.  (K)
